# SDR REXA201100787

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 19,830 hours, 17,283 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Priority Valve
- Condition: Failed
- Location: Nlg Doors
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE.  COMPLIED WITH PA 05-18B GEAR DISAGREE EVENT PROCEDURES COMPLIED WITH WO325993. PSEU CODES INDICATED NOSE DOORS DID NOT OPEN. R & R NLG PRIORITY VALVE IAW AMM 32-33-15. OPS CHECKED GOOD. LEAK CHECKED GOOD.
